[Severe acute asthma: isoflurane administration via AnaConDa™, is it safe?].

  • Chaillan M
  • Badin J
  • Kerforne T
 et al. 
  • 5

    Readers

    Mendeley users who have this article in their library.
  • N/A

    Citations

    Citations of this article.

Abstract

Standard treatments against severe acute asthma can be insufficient and need salvation treatments, such as isoflurane delivery. These treatments have not been much assessed and could lead to unrecognized side-effects. We report the case of a young man who suffered from intracranial hypertension associated with severe hypercapnia during the delivery of isoflurane via the system AnaConDa™ or Anaesthetic Conserving Device™ (ACD) (Sedama Medical). The rising of PaCO(2) appears to be linked to an ACD-dependent increase in the dead space.

Author-supplied keywords

  • Acute Disease
  • Anesthesiology
  • Anesthesiology: instrumentation
  • Anesthetics, Inhalation
  • Anesthetics, Inhalation: administration & dosage
  • Anesthetics, Inhalation: adverse effects
  • Anesthetics, Inhalation: therapeutic use
  • Asthma
  • Asthma: drug therapy
  • Carbon Dioxide
  • Carbon Dioxide: blood
  • Humans
  • Hypercapnia
  • Hypercapnia: chemically induced
  • Intracranial Hypertension
  • Intracranial Hypertension: chemically induced
  • Isoflurane
  • Isoflurane: administration & dosage
  • Isoflurane: adverse effects
  • Isoflurane: therapeutic use
  • Male
  • Status Asthmaticus
  • Young Adult

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Authors

  • M Chaillan

  • J Badin

  • T Kerforne

  • J Voultoury

  • M Pinsard

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free